# SDR SWAA2024022242286

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CLIP AT STA 500I AND BETWEEN STRINGER 24R TO STRINGER 25R AT FWDCARGO COMPARTMENT 2024-61196 CRACK CLIP AT STA 500I AND BETWEEN STRINGER 25R TO STRINGER 26R AT FWDCARGO COMPARTMENT<[01] REPLACED NEW CLIP (SHEAR TIE) LOC. STA 500I AND BETWEEN STRINGER 25R TO STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A1234 SHEET 2 REV.A; DWG 143A3230 SHEET 190 REV.-. DWG 143A7902 SHEET 256 REV.B. SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED NEW CLIP (SHEAR TIE) LOC. STA 500I AND BETWEEN STRINGER 25R TO STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A1234 SHEET 2 REV.A; DWG 143A3230 SHEET 190 REV.-. DWG 143A7902 SHEET 256 REV.B. SEE INDIVIDUAL SING-OFFS BELOW RII CERTIFIED
